# SDR ASAA2018092626277

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,173 hours, 13,552 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Part number: 3400825010
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MTC 7847200 FOUND AFT NR 2 ENGINE ACOUSTIC PANEL AT 7'OCLOCK POSITION LOOKING AFT DELAMINATED. GROUNDED - YES. REPLACED NR 2 ENGINE ACOUSTIC PANEL PER AMM 72-23-02-400-801-F00, REMOVED MCT.
